MathSciNet Relay Station
MathSciNet bibliographic data
MR2920249 46A45 (40C05 40H05)
Mursaleen, M.; Noman, Abdullah K. On some new sequence spaces of non-absolute type related to the spaces $\ell\sb p$ and $\ell\sb \infty$ I. Filomat 25 (2011), no. 2, 33–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement